JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A MEAN CONDITION ON FORCING TERM FOR MULTIPLICITY OF PERIODIC SOLUTIONS FOR NONLINEAR DISSIPATIVE HYPERBOLIC EQUATIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A MEAN CONDITION ON FORCING TERM FOR MULTIPLICITY OF PERIODIC SOLUTIONS FOR NONLINEAR DISSIPATIVE HYPERBOLIC EQUATIONS
KIM WAN SE;
  PDF(new window)
 Abstract
A condition on forcing term insuring the multiplicity of Dirichlet-periodic solutions of nonlinear dissipative hyperbolic equations is discussed. The nonlinear term is assumed to have coercive growth.
 Keywords
multiplicity;nonlinear;dissipative hyperbolic equations;coercive growth;
 Language
English
 Cited by
 References
1.
H. Amann, Periodic solutions for semilinear parabolic equations in 'Nonlinear Analysis: A collection of Papers in Honor of Erich Rothe' Academic Press, New York, 1978, 1-29

2.
A. Ambrosetti and G. Prodi, On the inversion of some differentiable mappings with singularities between Banach space, Ann. Mat. Pura Appl. 93 (1972), 231- 247 crossref(new window)

3.
H. Brezis and L. Nirenberg, Chacterization of range of some nonlinear operators and applications to boundary value problems, Ann. Scuola Norm. Sup. Pisa CI. Sci. (4) 4 (1978), 225-323

4.
S. Fucik and J. Mawhin, Generalized periodic solutions of nonlinear telegraph equations, Nonlinear Anal. Theory Methods Appl. 2 (1978), 609-617 crossref(new window)

5.
R. E. Gains and J. L. Mawhin, Coincidence degree and nonlinear differential equations, Lecture Notes in Math. 568 (1977)

6.
N. Hirano and W. S. Kim, Existence of stable and unstable solutions for semilinear parabolic problems with a jumping nonlinearity, Nonlinear Anal. Theory Methods Appl. 26 (1996), no. 6, 1143-1160 crossref(new window)

7.
N. Hirano and W. S. Kim, Multiplicity and stability result for semilinear parabolic equations, Discrete Contin. Dyn. Syst. Ser. B 2 (1996), no. 2, 271-280 crossref(new window)

8.
N. Hirano and W. S. Kim, Periodic-Dirichlet boundary value problem semi-linear dissipative hyperbolic equations, J. Math. Anal. Appl. 148 (1990), no. 2, 371-377 crossref(new window)

9.
W. S. Kim, A note on the existence of solution for semilinear heat equations with polynomial growth nonlonearity, Comment. Math. Univ. Carolin. 24 (1993), no. 3, 425-431

10.
W. S. Kim, Boundary value problem for nonlinear telegraph equations with superlinear growth, Nonlinear Anal. Theory Methods Appl. 12 (1988), no. 12, 1371-1376 crossref(new window)

11.
W. S. Kim, Double-Periodic Boundary value problem for non-linear dissipative hyperbolic equations, J. Math. Anal. Appl., 145 (1990), no. 1, 1-16 crossref(new window)

12.
W. S. Kim, Multiple Doubly-periodic solutions of semilinear dissipative hyperbolic equations, J. Math. Anal. Appl. 197 (1996), 735-748 crossref(new window)

13.
W. S. Kim, Multiple existence of periodic solutions for semilinear parabolic equations with large source, Houston J. Math., to appear

14.
W. S. Kim, Multiplicity result for periodic solutions of semilinear hyperbolic equations with coercive growth nonlinearity, J. Korean Math. Soc. 38 (2001), 853-881

15.
W. S. Kim, Multiplicity result for periodic solutions of solutions of semilinear parabolic equations, Commun. Appl. Anal. 6 (2002), no. 1, 135-146

16.
W. S. Kim, Multiplicity result for semilinear dissipative hyperbolic equations, J. Math. Anal. Appl. 231 (1999), 34-46 crossref(new window)

17.
W. S. Kim, Periodic-Dirichlet Boundary value problem for nonlinear dissipative hyperbolic equations at resonance, Bull. Korean Math. Soc. 26 (1989), no. 2, 221-229

18.
J. Mawhin, Periodic solutions of nonlinear telegraph equations, in Dynamical Systems, Badnarek and Cesari, eds, Academic Press, 1977, 193-210

19.
J. Mawhin and M. Willem, Multiple solutions of the periodic boundary value problem for some forced pendulum type equations, J. Differential Equations 62 (1984), no. 2, 221-229

20.
M. N. Nkashma and M. Willem, Time periodic solutions of boundary value problems for nonlinear heat, telegraph and beam equations, Seminaire de mathematique, Universite Catholique de Louvain, Rapport no. 54 (1984), vi-1-vi-32

21.
V. Stastnova and S. Fucik, Weak periodic solutions of the boundary value problem for nonlinear heat equations, Appl. Math. 24 (1979), 284-304

22.
O. Vejiovda, Partial Differential equations:time-periodic solutions, Matinus Ni- jhoft Publishers, Boston, 1982